# SDR C8G2008F00005

- Difficulty date: June 25, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Bulb
- Part number: 10200012
- Condition: Inoperative
- Location: Nr 2 Eng Temp
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE NR 2 ENG HAD A HIGH OIL TEMP LIGHT, CREW PERFORMED ENG SHUTDOWN AND THE AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE NR 2 ENG OIL TEMP BULB WAS AT FAULT.  REMOVED AND REPLACED OIL TEMP BULB.  PERFORMED OPS AND LEAK CHECKS, GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
